Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wuhuuu

Finished accutane 3 days ago and got a giant cyst

Oh damn, like i said. I took my last pill 3 days ago. havent rly been breaking out for the last month except small zits but today when i woke up i found a fucking cyst on my right cheek!!!!!:S

Is this normal for directly after accutane? i dunno what to do atm cus im seriously scared that the medicine hasnt been working for me? should i call my derm and ask for some other medicine??

please help me people:(

Share this post


Link to post
Share on other sites

your derm will possibly schedule an appointment to see how bad it is but wont rush you into any full on prescriptions. but that must really suck..... call your derm for advice

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×